# SDR FDEA202407291139

- Difficulty date: July 29, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A53781975200
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON MDCC SEATTRACK BTW   FR37~38, Y0 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING SPLICE REPAIR ON MDCC SEATTRACK BETWEEN FR37~38, Y0 WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA: A300-600 SRM53-10-  16-201, PARA 10, PAGE243~246, FIG 208 SH1. THE REPAIR IS CATEGORY A AND CLASSIFIED AS   MAJOR PER GMM 6-2-100. "MAJOR REPAIR.
